# SDR ASAA2017022720105

- Difficulty date: February 27, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 57,493 hours, 26,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812631
- Condition: Cracked
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT TRANSITION PANEL BS 492-500A CRACKED.  ACFT GROUNDED.  REMOVED & REPLACED THE TRANSTION PANEL BS492-500AS IAW B737 700 SRM 51 40 02 0G 0.
